Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Common fixed point of multifunctions theorems in Cone metric spaces

Authors and Affiliations

  • Anil Kumar Dubey BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA
  • Ashutosh Narayan BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA
  • Ravi Prakash Dubey Dr. C.V. RAMAN UNIVERSITY BILASPUR,INDIA

About this article

Download PDF

Abstract

In this paper, we generalize and obtain common fixed point of multifunctions in cone metric spaces. Our theorems improve and generalize of the results ([3],[9] and [10]).


Author Biographies

  • Anil Kumar Dubey, BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA

    Assistant Professor,

    Department of Mathematics,

    BIT,DURG

  • Ashutosh Narayan, BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA

    Professor,

    Department of Mathematics,

    BIT,DURG

  • Ravi Prakash Dubey, Dr. C.V. RAMAN UNIVERSITY BILASPUR,INDIA

    Professor,

    Department of Mathematics,

    Dr. C.V. RAMAN UNIVERSITY,BILASPUR,INDIA

References

[1] Huang Gaung and Zhang Xian, “Cone metric spaces and fixed point theorems of contractive mappings” J. Math Anal. Appl.332(2007),1468-1476.

[2] Sh. Rezapour and R. Hamlbarani, “Some notes on the Paper-Cone metric Spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl.345 (2008),719-724.

[3] Sh. Rezapour and R.H.Haghi, “Fixed point of Multifunctions on Cone Metric Spaces”, Numerical Functional Analysis and Optimization, 30:7-8(2009),825-832.

[4] H.Mohebi, “Topical functions and their properties in a class of ordered Banach spaces, in continuous optimization”, Current Trends and Modern Applications, Part II, Springer (2005), PP 343-361.

[5] H.E.Kunze, D.La Torre and E.R. Vrscay, “Contraction multifunctions, fixed point inclusions and iterated multifunction system”, J. Math. Anal. Appl. 330(2007):159-173.

View more references (6)

[6] H.Covitz and S.B.Nadler,” Multi-valued contraction mappings in generalized metric spaces”, Israel J. Math. 8(1970):5-11.

[7] F.S. De Blasi and P.Gr.Georgiev,”On a fixed point theorem of Ky Fan”, Acta Math. Sinica 18(2)(2002):363-374.

[8] Seong-Hoon Cho and Mi Sun Kim, “Fixed Point theorems for general contractive multivalued mappings”, J.Appl. Math. Informatics Vol.27 (2009), 343-350.

[9] R. Krishnakumar and M. Marudai, “Fixed Point Theorems of Multivalued Mappings in Cone Metric Spaces”, Int.J. Contemp. Math. Sciences Vol.5, 2010, no.31,1533-1540.

[10] S. Jain and V.H.Badshah, “Fixed Point Theorem of Multivalued Mappings in Cone Metric Spaces”, Int.J.Mathematical Archive-2(12),2011,2753-2756.

[11] Sh.Rezapour, M.Derafshpour and R. Hamlbarani, “A review on topological properties of cone metric spaces”, in Proceedings of the International Conference on Analysis, Topology and Applications (ATA’08), Vrinjacka Banja, Serbia, May-June 2008.


How to Cite

Dubey, A. K., Narayan, A., & Dubey, R. P. (2013). Common fixed point of multifunctions theorems in Cone metric spaces. International Journal of Applied Mathematical Research, 2(1), 128-133. https://doi.org/10.14419/ijamr.v2i1.628